# SDR DALA2024071006996

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 29 S41-44r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOC FR29 STR41 TO STR44 RH SIDE IN FWD CARGO COMPA RTMENT.   REPLACED SHEAR TIE (3EA) LOC FR29 STR41 TO STR44 RH SIDE IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND SRM 51-42-11-801.
